Advertisement

Mathematical Methods of Operations Research

, Volume 61, Issue 3, pp 437–454 | Cite as

Bias and overtaking equilibria for zero-sum continuous-time Markov games

  • Tomás Prieto-RumeauEmail author
  • Onésimo Hernández-Lerma
Article

Abstract

This paper deals with continuous-time zero-sum two-person Markov games with denumerable state space, general (Borel) action spaces and possibly unbounded transition and reward/cost rates. We analyze the bias optimality and the weakly overtaking optimality criteria. An example shows that, in contrast to control (or one-player) problems, these criteria are not equivalent for games.

Keywords

Continuous-time zero-sum Markov games Bias optimality Overtaking optimality 

AMS Mathematics Subject Classifications (2000)

91A15 91A25 60J27 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  • Tomás Prieto-Rumeau
    • 1
    Email author
  • Onésimo Hernández-Lerma
    • 2
  1. 1.Departamento de Economía Aplicada Cuantitativa II. Facultad de Ciencias Económicas y EmpresarialesUniversidad Nacional de Educación a DistanciaMadridSpain
  2. 2.Departamento de MatemáticasCINVESTAV-IPN. A Postal 14-740, MéxicoMexico

Personalised recommendations